# SDR UALA2011072503756

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 63,743 hours, 9,136 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Bezel
- Condition: Damaged
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L BEZEL AROUND SLIDE PRESSURE WINDOW DAMAGED.  REPLACED BEZEL.
